# SDR ZZDA2012188

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RED LIGHT AT THE EMERGENCY EXIT ROW DOES NOT ILLUMINATE.  RE-LAMPED EMERGENCY EXIT LIGHT AS REQUIRED.
